MathSciNet Relay Station
MathSciNet bibliographic data
MR1377001 (97e:20063) 20F55
Paris, Luis Commensurators of parabolic subgroups of Coxeter groups. Proc. Amer. Math. Soc. 125 (1997), no. 3, 731–738.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement